# SDR AU010209

- Difficulty date: March 5, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 2610 · Detection System
- Part: Connector
- Condition: Loose
- Location: Detection System
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AUS) FIRE WARNING SYSTEM CARD A8 NOT SEATING CORRECTLY DUE TO REAR CONNECTOR ADRIFT FROM HOUSING.
